# SDR SWIA202157852

- Difficulty date: February 20, 2021
- Submitted: April 28, 2021
- Operation: Air carrier
- Aircraft: N449SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7699
- Aircraft time: 38,852 hours, 34,962 cycles
- System (JASC): 5755 · Spoilers
- Part: Nut
- Condition: Corroded
- Location: Rt Spoiler Hinge
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH FLIGHT SPOILER 4EA HINGE NUTS ARE CORRODED.     (C-CHECK RO 4/25/2021)    INSTALLED SERVIEABLE NUTS ON ALL FOUR HINGE BOLTS ON R/H FLIGHT SPOILER IAW CRJ-200 AMM 27-64-05-400-801
